Publications of Parameswaran Sankaran

  1. (With P. Zvengrowski): On stable parallelizability of flag manifolds. Pacific J.Math., 122, (1986), 455--458.
  2. (With P. Zvengrowski): Stable parallelizability of partially oriented flag manifolds. Pacific J.Math., 128, (1987) 349--359.
  3. Orientability of vector bundles and formulae for Stiefel-Whitney classes, Bol. Soc. Mat. Mex., 32, (1987) 7-13.
  4. (With K. Varadarajan): Some remarks on pseudo-mitotic groups, Indian J.Math., 29, (1987), 283-293.
  5. (With K. Varadarajan): Acyclicity of certain homeomorphism groups. Canad. J. Math., 42, (1990), 80-94.
  6. Which Grassmannians bound?, Arch. Math., 50, (1988), 474-476.
  7. Determination of Grassmann manifolds which are boundaries, Canad. Math Bull., 34, (1) 1991, 1-4.
  8. (With G. Date, T. R. Govindarajan, and R. Shankar): Inequivalent quantization for non-linear sigma-models, Comm. Math. Phys. 132, (1990), 293-313.
  9. Non-existence of almost complex structures on Grassmann manifolds, Proc. A.M.S.113 (1991), 297-302.
  10. (With J. Korbaš): On continuous maps between Grassmann manifolds, Proc.Indian Acad. Sci. 101, (1991),111-120.
  11. (With K. Varadarajan): Group actions on flag manifolds and cobordism, Can. J. Math. 45, (1993), 650-661.
  12. (With K. Varadarajan): On certain homeomorphism groups, Jour. Pure Appl. Alg. 92, (1993), 191-197.
  13. (With K. Varadarajan): A note on the homotopy type of posets, Discrete Math. 126, (1994), 313-323.
  14. (With K. Varadarajan): Corrections to ``On certain homeomorphism groups'' Jour. Pure Appl. Alg.114,(1997), 217-219.
  15. (With P. Vanchinathan): Small resolutions of Schubert varieties in symplectic and orthogonal Grassmannians, Publ. RIMS, Kyoto, 30,(1994),443-458.
  16. (With P. Vanchinathan): Small resolutions of Schubert varieties and Kazhdan-Lusztig polynomials, Publications of RIMS, Kyoto,31,(1995),465-480.
  17. (With S. Nag): Open string diagrams-I: Topological type, J.Math. Phys.34,(1993),4562-4574.
  18. (With P. Zvengrowski): K-theory of Oriented Grassmann mainfolds, Math Slovaca, 47,(1997),319-338.
  19. (With K. Mukherjea): Invariant points of maps between Grassmannians, Proc. A.M.S., 124, (1996), 649-653.
  20. (With G. Mukherjee): Elementary abeilian 2-group action on flag manifolds with applications, Proc. A.M.S.126,(1998),595-606.
  21. (With Vimala Ramani): On degrees of maps between Grassmannians, Proc. Ind. Acad. Sc.,107,(1997), 13-19.
  22. (With K. N. Raghavan): A new approach to standard monomial theory for classical groups, Transformation Groups,3,(1998), 57-73.
  23. (With P. Zvengrowski): Stable parallelizability of partially oriented flag manifolds-II, Canad. J. Math.,49,(1997),1323-1339.
  24. (With P. Zvengrowski): The order of the Hopf line bundle on projective Stiefel manifolds, Fund. Math., 161,(1999),225-233.
  25. (With J. Korba\v{s}): Almost complex and complex structures on real projective Stiefel manifolds, Rendi. Circ. Mat. Palermo. Sr.II, 48, (1999), 5-12.
  26. (With Vimala Ramani): Dolbeault cohomology of compact complex homogeneous manifolds, Proc. Indian Acad. Sci. 109,(1999),11-21.
  27. (With K. N. Raghavan): Verma basis for representations of sl(n,C), Jour. Math. Phys. 40, (1999), 2190-2195.
  28. (With A. C. Naolekar): Chaotic group actions on manifolds, Topology and Applications, 107,(2000),233-243.
  29. (With G. Mukherjee): Minimal Models of Grassmann manifolds and applications,Math. Slovaca.,50,(2000), 567-579.
  30. (With Satya Deo and K. Varadarajan:) Some finiteness properties of groups and their automorphism groups, Alg. Colloq., 7,(2000), 411-424.
  31. (With K. N. Raghavan:) Dual standard monomial basis and canonical basis for type A, Journal of Algebra, 251, (2002), 560-576.
  32. A coincidence theorem for holomorphic maps to G/P, Canadian Mathematical Bulletin, 46, (2003), 291-298.
  33. (With V. Uma:) Cohomology of toric bundles, Commentarii Math. Helv.,78,(2003), 540--554. Errata Comment. Math. Helv.79, (2004), 840-841.
  34. (With C. S. Aravinda) Orbits of certain endomorphisms of nilmanifolds and Hausdorff dimension, A Tribute to C.S.Seshadri, Perspectives in geometry and representation theory, V. Lakshmibai et al. (Eds), pp. 125-132, Hindustan Book Agency, New Delhi, 2003.
  35. (With N. E. Barufatti, D. Hacon, K. Y. Lam, and P. Zvengrowski) The order of real line bundles, Boletin de la Sociedad Matematica Mexicana, 10, (2004), 149-158.
  36. (With A. C. Naolekar) Bounded automorphisms and quasi-isometries finitely generated groups, J. Group Theory, 8 (2005), 515--522..
  37. (With V. Lakshmibai and K. N. Raghavan) Equivariant Giambelli and determinantal restriction formulas for the Grassmannian Pure Appl. Math. Quart., Special volume in honour of Robert MacPherson, 2, (2006), 699--717.
  38. (With P. Zvengrowski) Upper bounds for the span of projective Stiefel manifolds, Recent developments in algebraic topology, (A.Adem et al. Eds) Volume in honour of Samuel Gitler, Contemp. Math. 407, 173--181.
  39. On pl-homeomorphisms and quasi-isometries of the real line, Proc. AMS., 134 (2006), 1875--1880.
  40. (With I. Biswas and S. Gadgil) On theta characteristics of a compact Riemann surface, Bull. Sci. Math. 131 (2007), no. 5, 493--499.
  41. (With V. Lakshmibai, K.N. Raghavan, and P. Shukla) Standard monomial bases, moduli spaces of vector bundles and invariant theory Transformation Groups, 11 (2006), 673--704.
  42. (With V. Uma) K-theory of quasi-toric manifolds, Osaka J. Math., 44, (2007), 71--89.
  43. (With I. Biswas and S. Gadgil) On theta characteristics of a compact Riemann surface. Bull. Sci. Math. 131 (2007), no. 5, 493--499.
  44. K-rings of smooth complete toric varieties and related spaces. Tohoku Math. J. (2) 60 (2008), no. 4, 459--469.
  45. (With V. Lakshmibai and K. N. Raghavan) Frobenius splitting of certain rings of invariants , Michigan Math. Jour., 57 (2008), 499--510.
  46. (With V. Lakshmibai and K. N. Raghavan) Wahl's conjecture holds in odd characteristics for symplectic and orthogonal Grassmannian Central European J. Math., 7 (2009), no. 2, 214--223.
  47. Chaotic group actions on the rationals. Indian J. Pure Appl. Math. 40 (2009), no. 3, 221--228.
  48. (With Swagata Sarkar) Degrees of maps between Grassmann manifolds, Osaka J. Math. 46 (2009), no. 4, 1143--1161.
  49. (with Ajay Thakur) Complex structures on product of circle bundles over complex manifolds Ann. Inst. Fourier (Grenoble), 63 (2013) 1331--1366.
  50. (with V. V. Awasthi) Torsion subgroups of the homeomorphism groups of products of long line. Topology Appl. 158 (2011), no. 9, 1136--1139.
  51. (with Shilpa Gondhali) Vector fields on certain quotients of complex Stiefel manifolds. Math. Slovaca 63 (2013), no. 4, 883--896.
  52. (with T. Mubeena) Twisted conjugacy classes in abelian extensions of certain linear groups. Canad. Math. Bull. 57 (2014), no. 1, 132--140.
  53. (with T. Mubeena) Twisted conjugacy classes in lattices in semisimple Lie groups. Transform. Groups 19 (2014), no. 1, 159--169.
  54. (with Pampa Paul and K. N. Raghavan) Borel-de Siebenthal discrete series and associated holomorphic discrete series. J. Lie Theory 24 (2014), no. 2, 475--501.
  55. (with Prateep Chakraborty) Formality of certain CW complexes and applications to Schubert varieties and torus manifolds. J. Ramanujan Math. Soc. 28A (2013), 55--74. Errata, J. Ramanujan Math. Soc. 29 (2014), no. 4, 459--463. (There was serious error in proof of Theorem 1.4, which affected validity of some of the main results. Here is the more detailed corrected version.)
  56. (With Prateep Chakraborty) Maps between certain complex Grassmann manifolds. Topology Appl. 170 (2014), 119--123.

  57. (With Daciberg Gonçalves) Sigma theory and twisted conjugacy-II: Houghton groups and pure symmetric automorphism groups Pacific Jour. Math. 280 (2016), no.2,349--369.
  58. (With Arghya Mondal) Degrees of maps between locally symmetric spaces. Bull. Sci. Math. 140 (2016), no. 5, 488-505.
  59. (With Daciberg Gonçalves and Ralph Strebel) Groups of PL-homeomorphisms admitting nontrivial invariant characters Pacific Jour. Math. 287 (2017), no. 1, 101--158.